| Model Number |
6550003 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: lot number is unknown medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer representative regarding a driver used for posterior spinal fusion (psf) at levels l4-s1.Pre-operative diagnosis for this procedure was posterior spinal fusion (psf).It was reported that while placing the voyager iliac screws, the nav driver tip snapped off and subsequent attempts to advance the screw with other drivers and instruments also resulted in breakage.And the end of the head turner driver was morphed.The screw was removed and replaced with one of a smaller diameter.There were no patient symptoms nor further complications reported.